Open Access
2010/2011 On the Continuous Functions with Respect to \(\mathcal{I}(\mathcal{J})\)-Density Topologies
Jacek Hejduk, Renata Wiertelak
Author Affiliations +
Real Anal. Exchange 36(2): 463-470 (2010/2011).


This paper contains the properties of continuous functions equipped with the \(\mathcal{I}(J)\)-density topology or natural topology in the domain or the range.


Download Citation

Jacek Hejduk. Renata Wiertelak. "On the Continuous Functions with Respect to \(\mathcal{I}(\mathcal{J})\)-Density Topologies." Real Anal. Exchange 36 (2) 463 - 470, 2010/2011.


Published: 2010/2011
First available in Project Euclid: 11 November 2011

Primary: 26A15
Secondary: 58C05

Keywords: approximate continuity , continuity , real functions

Rights: Copyright © 2010 Michigan State University Press

Vol.36 • No. 2 • 2010/2011
Back to Top